# SDR AALA201801109015

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 74,636 hours, 25,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1756
- Condition: Low Pressure
- Location: R1 Door
- Part time: 27,233 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R1 DOOR SLIDE PRESSURE BELOW GREEN BAND. REMOVED AND REPLACED R1 DOOR SLIDE PER CARD 19L80025002.
